# SDR UALA2010110504115

- Difficulty date: November 5, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 59,375 hours, 21,885 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CAPTAINS SLIDING WINDOW DIFFICULT TO OPEN THE FIRST TIME AFTER THE AIRCRAFT IS PRESSURIZED. AFTER THAT IT OPENS EASILY, ADJUSTED LOWER LINK ARM. PRESSURIZED ACFT TO 1.5 PSI AND WINDOW WAS DIFFICULT TO OPEN AND NEEDED MORE THEN THE 7LBS MAXIMUM ALLOWED PER THE ABOVE AMM. ADJUSTED WINDOW PER MM. PRESSURIZED, NO HELP. FOUND LOWER CAM LOCK RUBBING ON FRAME NEXT TO CAM LOCK STUD. ADJUSTED VERTICAL ADJUSTMENT REF MM. PRESSURIZED TO 2.5. WINDOW UNLOCKS AND OPENS NORMAL.
